# SDR SWAA2021051262473

- Difficulty date: April 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS540 FWD CARGO COMPARTMENT. REPAIRED STRINGER 25L LOCATED BETWEEN BS500D+10' TO BS 540 FWD CARGO COMPARTMENT IAW SRM B737700 5300032R1 REPAIR 1 FIG206 AND DRAWING # 143A1215 SHEET 58 REV. DRAWING #143A3230 REV. NO FURTHER ACTION OR INSPECTION IS REQUIRED FOR THIS REPAIR IS CATEGORY A MATERIAL USED ALUMINIUM SHEET PN 7075 0.045' PO 2021 113097 PN 7075 0.050' PO 2021 121145
